# SDR IPXA13M78493

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S4913809CW16420
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOWN CABLE BROKEN DURING OPERATION (LOWERING CABLE).  REPLACED LOWER DRIVE CABLE ON L1 DOOR AFT SIDE IAW MM 52-11-03-400- 801. OPS CHECK GOOD.
